MathSciNet Relay Station
MathSciNet bibliographic data
MR1029404 20B07 (20B05 20E34)
Bergman, George M.; Lenstra, Hendrik W., Jr. Subgroups close to normal subgroups. J. Algebra 127 (1989), no. 1, 80–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement